# SDR DALA2025100607275

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 60,823 hours, 32,035 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Delaminated
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 FOUND LAMINATE DAMAGED IN FWD GALLEY. CORRECTIVE ACTION: REPLACED LAMINATE PER A319 AMM 25-31. (1237068).
